Alert archive / Arizona / Wind Advisories in 2007

Wind Advisory 6, NWS Flagstaff, AZ

March 26, 20075 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Mar 26, 2007, 3:24 AM MST for 5 counties in Arizona. It took effect at Mar 26, 2007, 3:28 PM MST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2007, 3:24 AM MST (10:24 UTC)
In effect from
Mar 26, 2007, 3:28 PM MST
Expired
Mar 27, 2007, 8:00 PM MST
In force
29 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2007-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2007-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 261024
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
324 AM MST MON MAR 26 2007

...STRONG WINDS ARE EXPECTED TUESDAY ACROSS MUCH OF NORTHERN AND
CENTRAL ARIZONA...

.A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA ON
TUESDAY. THE MAIN IMPACT FROM THIS SYSTEM WILL BE VERY STRONG AND
GUSTY WINDS. A WIND ADVISORY HAS BEEN ISSUED FOR MUCH OF NORTHERN
AND CENTRAL ARIZONA TUESDAY. SOUTHWEST WINDS WILL INCREASE LATE
TODAY...AND WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED WIND
SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH ARE POSSIBLE IN
THE ADVISORY AREA. AREAS OF BLOWING SAND ARE ALSO POSSIBLE TUESDAY
AFTERNOON...MAINLY EAST OF FLAGSTAFF IN THE LITTLE COLORADO RIVER
VALLEY FROM WINSLOW TO THE NEW MEXICO BORDER. WINDS WILL SLOWLY
DIMINISH TUESDAY NIGHT.

AZZ004>006-009>014-039-040-261830-
/O.UPG.KFGZ.HW.A.0001.070327T0400Z-070328T0700Z/
/O.NEW.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...NAVAJO N.M....
DILKON...KYKOTSMOVI
324 AM MST MON MAR 26 2007

...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ007-015>017-038-261830-
/O.NEW.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/
COCONINO PLATEAU-WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
WHITE MOUNTAINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...VALLE...FLAGSTAFF...WILLIAMS...
MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP...SEDONA
324 AM MST MON MAR 26 2007

...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER
SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
7 follow-up statements
000 
WWUS75 KFGZ 261747
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1047 AM MST MON MAR 26 2007

...STRONG WINDS ARE EXPECTED TUESDAY ACROSS MUCH OF NORTHERN AND
CENTRAL ARIZONA...

.A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA ON
TUESDAY. THE MAIN IMPACT FROM THIS SYSTEM WILL BE VERY STRONG AND
GUSTY WINDS. A WIND ADVISORY HAS BEEN ISSUED FOR MUCH OF NORTHERN
AND CENTRAL ARIZONA TUESDAY. SOUTHWEST WINDS WILL INCREASE LATE
TODAY...AND WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED WIND
SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH ARE POSSIBLE IN
THE ADVISORY AREA. AREAS OF BLOWING SAND ARE ALSO POSSIBLE
TUESDAY AFTERNOON...MAINLY EAST OF FLAGSTAFF IN THE LITTLE
COLORADO RIVER VALLEY FROM WINSLOW TO THE NEW MEXICO BORDER.
WINDS WILL SLOWLY DIMINISH TUESDAY NIGHT.

AZZ004>007-009>017-038>040-270200-
/O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M....DILKON...
KYKOTSMOVI
1047 AM MST MON MAR 26 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. 

SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED
WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH ARE EXPECTED 
IN THE ADVISORY AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 262228
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
328 PM MST MON MAR 26 2007

...STRONG WINDS ARE EXPECTED TUESDAY ACROSS NORTHERN AND CENTRAL
ARIZONA...

.A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA ON
TUESDAY. SOUTH TO SOUTHWEST SUSTAINED WIND SPEEDS OF 25 TO 40 MPH WITH
GUSTS OF 40 TO 55 MPH ARE EXPECTED...THUS A WIND ADVISORY HAS BEEN
ISSUED FOR ALL OF NORTHERN AND CENTRAL ARIZONA. AREAS OF BLOWING
SAND ARE ALSO POSSIBLE TUESDAY AFTERNOON...MAINLY EAST OF
FLAGSTAFF IN THE LITTLE COLORADO RIVER VALLEY FROM WINSLOW TO THE
NEW MEXICO BORDER. WINDS WILL SLOWLY DIMINISH TUESDAY NIGHT.

UPDATES TO FORECAST WIND SPEEDS AND OR GUSTS ARE STILL POSSIBLE AS
THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST FORECAST
INFORMATION. 


AZZ008-018-037-270630-
/O.EXA.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/
YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-
INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD
328 PM MST MON MAR 26 2007

...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. 

SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED
WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH ARE
EXPECTED IN THE ADVISORY AREA.

UPDATES TO FORECAST WIND SPEEDS AND OR GUSTS ARE STILL POSSIBLE AS
THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST FORECAST
INFORMATION. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ004>007-009>017-038>040-270630-
/O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M....DILKON...
KYKOTSMOVI
328 PM MST MON MAR 26 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. 

SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED
WIND SPEEDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 55 MPH ARE EXPECTED
IN THE ADVISORY AREA.

UPDATES TO FORECAST SUSTAINED WIND SPEEDS AND OR GUSTS ARE STILL
POSSIBLE AS THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST
FORECAST INFORMATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$


41
000 
WWUS75 KFGZ 270504
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1004 PM MST MON MAR 26 2007

...STRONG WINDS ARE EXPECTED TUESDAY ACROSS NORTHERN AND CENTRAL
ARIZONA...

.A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA ON
TUESDAY. SOUTH TO SOUTHWEST SUSTAINED WIND SPEEDS OF 25 TO 40 MPH
WITH GUSTS OF 40 TO 60 MPH ARE EXPECTED ACROSS NORTHERN AND
CENTRAL ARIZONA. THE STRONGEST WINDS...AS WELL AS AREAS OF BLOWING
DUST AND SAND...WILL LIKELY TAKE PLACE TUESDAY AFTERNOON IN THE
LITTLE COLORADO RIVER VALLEY FROM WINSLOW TO THE NEW MEXICO
BORDER. WINDS WILL SLOWLY DIMINISH TUESDAY NIGHT.

UPDATES TO FORECAST WIND SPEEDS AND OR GUSTS ARE STILL POSSIBLE
AS THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST FORECAST
INFORMATION.

AZZ010>014-016-017-039-040-271315-
/O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
1004 PM MST MON MAR 26 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. 

SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED
WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH WILL
DEVELOP BY LATE TUESDAY MORNING...AND CONTINUE INTO TUESDAY
EVENING.

UPDATES TO FORECAST SUSTAINED WIND SPEEDS AND OR GUSTS ARE STILL
POSSIBLE AS THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST
FORECAST INFORMATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ004>009-015-018-037-038-271315-
/O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG...
COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
1004 PM MST MON MAR 26 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. 

SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY EARLY TUESDAY
MORNING AND CONTINUE THROUGH TUESDAY AFTERNOON BEFORE GRADUALLY
TAPERING OFF TUESDAY EVENING. SUSTAINED WIND SPEEDS OF 25 TO 35
MPH WITH GUSTS OF 40 TO 55 MPH ARE EXPECTED.

UPDATES TO FORECAST SUSTAINED WIND SPEEDS AND OR GUSTS ARE STILL
POSSIBLE AS THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST
FORECAST INFORMATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 271045
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
345 AM MST TUE MAR 27 2007

...STRONG WINDS TODAY ACROSS NORTHERN AND CENTRAL ARIZONA...

.A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA TODAY.
SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 60
MPH ARE EXPECTED ACROSS NORTHERN AND CENTRAL ARIZONA BY THIS
AFTERNOON. THE STRONGEST WINDS...AS WELL AS AREAS OF BLOWING DUST
AND SAND...WILL OCCUR IN THE LITTLE COLORADO RIVER VALLEY FROM
WINSLOW TO THE NEW MEXICO BORDER. WINDS WILL SLOWLY DIMINISH
TONIGHT.


AZZ010>014-016-017-039-040-271800-
/O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
345 AM MST TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TODAY. WIND SPEEDS
OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH WILL DEVELOP LATER
THIS MORNING...AND CONTINUE INTO THE EVENING.

AREAS OF BLOWING DUST AND SAND ARE LIKELY THIS AFTERNOON REDUCING
VISIBILITIES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS ALONG INTERSTATE 40
BETWEEN WINSLOW AND THE NEW MEXICO BORDER SHOULD EXERCISE CAUTION
TODAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

$$

AZZ004>009-015-018-037-038-271800-
/O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG...
COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
345 AM MST TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TODAY. WIND SPEEDS
OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH WILL DEVELOP LATER
THIS MORNING...AND CONTINUE INTO THE EVENING. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39
MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

$$
000 
WWUS75 KFGZ 271913
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1213 PM MST TUE MAR 27 2007

...STRONG WINDS TODAY ACROSS NORTHERN AND CENTRAL ARIZONA...

.A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA TODAY.
SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO
60 MPH ARE EXPECTED ACROSS NORTHERN AND CENTRAL ARIZONA TODAY. THE
STRONGEST WINDS...AS WELL AS AREAS OF BLOWING DUST AND SAND...WILL
OCCUR IN THE LITTLE COLORADO RIVER VALLEY FROM WINSLOW TO THE NEW
MEXICO BORDER. WINDS WILL SLOWLY DIMINISH TONIGHT.


AZZ010>014-016-017-039-040-280300-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-070328T0300Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
1213 PM MST TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TODAY. WIND SPEEDS
OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH WILL CONTINUE INTO THE
EVENING.

AREAS OF BLOWING DUST AND SAND ARE LIKELY THIS AFTERNOON REDUCING
VISIBILITIES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS ALONG INTERSTATE
40 BETWEEN WINSLOW AND THE NEW MEXICO BORDER SHOULD EXERCISE
CAUTION TODAY.


SOME MEASURED PEAK WIND GUSTS AS OF NOON INCLUDE:

WINSLOW...51 MPH.
ST JOHNS...33 MPH.
WINDOW ROCK...43 MPH.
RED MESA...41 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

$$

AZZ004>009-015-018-037-038-280300-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-070328T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG...
COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
1213 PM MST TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH WILL
CONTINUE INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.


SOME MEASURED PEAK WIND GUSTS AS OF NOON INCLUDE:
FLAGSTAFF...56 MPH.
GRAND CANYON...43 MPH.
PARIA POINT...61 MPH.
DONEY PARK...60 MPH.
PRESCOTT...44 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

$$
000 
WWUS75 KFGZ 271958 AAA
NPWFGZ

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1258 PM MST TUE MAR 27 2007

...STRONG WINDS TODAY ACROSS NORTHERN AND CENTRAL ARIZONA...

.A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA TODAY.
SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO
60 MPH ARE EXPECTED ACROSS NORTHERN AND CENTRAL ARIZONA TODAY.
THE STRONGEST WINDS...AS WELL AS AREAS OF BLOWING DUST AND SAND...
WILL OCCUR IN THE LITTLE COLORADO RIVER VALLEY FROM WINSLOW TO
THE NEW MEXICO BORDER. WINDS WILL SLOWLY DIMINISH TONIGHT.

AZZ010>014-016-017-039-040-280300-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-070328T0300Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
1258 PM MST TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TODAY. WIND SPEEDS
OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH WILL CONTINUE INTO THE
EVENING.

AREAS OF BLOWING DUST AND SAND ARE LIKELY THIS AFTERNOON REDUCING
VISIBILITIES DOWN TO AROUND A QUARTER OF A MILE. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. MOTORISTS SHOULD EXERCISE CAUTION ALONG INTERSTATE 40
BETWEEN WINSLOW AND THE NEW MEXICO BORDER...ALONG HIGHWAY 89
BETWEEN PAGE AND SUNSET CRATER NATIONAL MONUMENT...AND OTHER AREA
ROADS IN EASTERN COCONINO COUNTY...AND CENTRAL AND NORTHERN APACHE
AND NAVAJO COUNTIES TODAY.

SOME MEASURED PEAK WIND GUSTS AS OF NOON INCLUDE:

WINSLOW...51 MPH. ST JOHNS...33 MPH. WINDOW ROCK...43 MPH. RED
MESA...41 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

$$

AZZ004>009-015-018-037-038-280300-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-070328T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG...
COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
1258 PM MST TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH WILL
CONTINUE INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

SOME MEASURED PEAK WIND GUSTS AS OF NOON INCLUDE: FLAGSTAFF...
56 MPH. GRAND CANYON...43 MPH. PARIA POINT...61 MPH. DONEY PARK...
60 MPH. PRESCOTT...44 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

$$
000 
WWUS75 KFGZ 280259
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
759 PM MST TUE MAR 27 2007

AZZ004>018-037>040-280400-
/O.EXP.KFGZ.WI.Y.0006.000000T0000Z-070328T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON...
KYKOTSMOVI
759 PM MST TUE MAR 27 2007

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. BREEZY
SOUTHWEST WINDS CONTINUE THIS EVENING FROM ABOUT FLAGSTAFF
EASTWARD...WITH WINDS SHIFTING TO WESTERLY AND DECREASING TO THE
WEST. HOWEVER...MOST WIND SPEEDS AND GUSTS HAVE DROPPED BELOW 30
MPH AND 40 MPH RESPECTIVELY. THEREFORE...THE ADVISORY WILL BE
ALLOWED TO EXPIRE. A FEW LOCATIONS MAY STILL EXPERIENCE SOUTHWEST
WIND GUSTS IN EXCESS OF 40 MPH AS A COLD FRONT CONTINUES TO SWEEP
ACROSS EASTERN ARIZONA...WITH WINDS DECREASING AND SHIFTING TO
WESTERLY AFTERWARDS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 26, 2:55 AM MST, 29 minutes earlier.

Area forecast discussion, Mar 26, 2:55 AM MST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
255 AM MST MON MAR 26 2007

.SYNOPSIS...SOUTHWEST WINDS WILL BEGIN TO INCREASE THIS AFTERNOON
AHEAD OF A STRONG COLD FRONT DUE ON TUESDAY. BREEZY CONDITIONS WILL
CONTINUE TONIGHT...WITH VERY WINDY CONDITIONS DEVELOPING OVER MUCH OF
THE AREA TUESDAY. SCATTERED RAIN AND SNOW SHOWERS WILL ALSO DEVELOP
TUESDAY THROUGH WEDNESDAY...ESPECIALLY NORTH OF FLAGSTAFF. HIGH
PRESSURE WILL RETURN BY THE END OF THE WEEK...WITH WARMER AND DRY
CONDITIONS EXPECTED.

&&

.DISCUSSION...TODAY WILL BE THE TRANSITION DAY AHEAD OF A STRONG AND
COLD PACIFIC FRONT DUE TUESDAY/WEDNESDAY. SOUTHWEST WINDS WILL BEGIN
TO INCREASE THIS AFTERNOON AND EVENING AHEAD OF THE COLD FRONT WITH
SPEEDS REALLY INCREASING BY TUESDAY. WE HAVE REPLACED THE HIGH WIND
WATCH WITH A WIND ADVISORY FOR TUESDAY...AND ADDED A FEW ZONES ALONG
THE RIM. MOST AREAS SHOULD STAY BELOW HIGH WIND CRITERIA WITH ONLY A
FEW ISOLATED LOCATIONS POSSIBLY GUSTING OVER CRITERIA.

IN ADDITION TO THE WINDS...THIS WILL BE A VERY DYNAMIC FRONT WITH
VERY COLD AND INCREASINGLY UNSTABLE AIR BEHIND IT. DESPITE THE LACK
OF MOISTURE...STRONG FORCING SHOULD GENERATE SCATTERED SHOWERS WITH
THE FRONT...PRIMARILY FROM FLAGSTAFF NORTHWARD. SCATTERED SHOWERS
WILL RE-DEVELOP TUESDAY EVENING AS THE COLD POOL MOVES FROM WEST TO
EAST ALONG I-40. COLD AND UNSTABLE AIR WILL LINGER THROUGH WEDNESDAY
ALONG WITH NORTHERLY WINDS. A FEW SHOWERS ARE STILL POSSIBLE OVER
THE NORTHERN ZONES THROUGH WEDNESDAY AFTERNOON.

HIGH PRESSURE WILL BEGIN TO MOVE BACK INTO THE SOUTHWEST THURSDAY
WITH A WARMING TREND DEVELOPING FRIDAY...AND INTO NEXT WEEKEND.
PETERSON.

&&

AVIATION...FOR THE 12Z PACKAGE...A PACIFIC STORM SYSTEM WILL
APPROACH THE REGION TODAY AND TUESDAY. THE INITIAL IMPACT ACROSS
NORTHERN ARIZONA WILL BE BREEZY SOUTHWEST WINDS OF 15 TO 25 MPH THIS
AFTERNOON...BEFORE CONDITIONS TURN MUCH WINDIER FOR TUESDAY.
OTHERWISE...VFR CEILINGS AND VISIBILITIES ARE ANTICIPATED FOR THE
NEXT 24 HRS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 6 AM MST UNTIL
8 PM MST TUESDAY AZ ZONES 004>007-009>017-038>040.

&&
Hazardous weather outlook, Mar 25, 10:00 AM MST, 17 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1000 AM MST SUN MAR 25 2007

AZZ004>018-037>040-261200-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
1000 AM MST SUN MAR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA ON TUESDAY.
THE MAIN IMPACT FROM THIS SYSTEM WILL BE VERY STRONG AND GUSTY
WINDS. SOUTHWEST WINDS AHEAD OF THE FRONT WILL BECOME GUSTY LATE
MONDAY AND WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED WIND
SPEEDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH ARE POSSIBLE. THE
STRONGEST WINDS ARE EXPECTED TO OCCUR IN IN THE LITTLE COLORADO
RIVER VALLEY AND NORTHEAST PLATEAUS.

A WIND ADVISORY WILL BE REQUIRED FOR MOST LOCATIONS IN NORTHERN
ARIZONA FOR TUESDAY. A HIGH WIND WARNING MAY ALSO BE REQUIRED FOR
SOME LOCATIONS. ALL INTERESTS IN NORTHERN ARIZONA SHOULD BE PREPARED
FOR STRONG AND POTENTIALLY DAMAGING WINDS DURING THE DAY TUESDAY AND
SHOULD BEGIN TO MAKE PREPARATIONS NOW TO SECURE LOOSE ITEMS AND
SHORE UP STRUCTURES THAT MAY TOPPLE IN HIGH WINDS.

DB

Nearby

Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.